MathSciNet Relay Station
MathSciNet bibliographic data
MR557126 (81e:10003) 10A10 (10L99)
Haight, J. A. Covering systems of congruences, a negative result. Mathematika 26 (1979), no. 1, 53–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement